RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 5, Pages 688–698 (Mi mz1990)  

This article is cited in 1 scientific paper (total in 1 paper)

On the norm of random matrices

A. Boutet de Monvel, M. V. Shcherbina

Université Paris VII – Denis Diderot

Full text: PDF file (728 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:5, 475–484

Bibliographic databases:

Received: 07.05.1993

Citation: A. Boutet de Monvel, M. V. Shcherbina, “On the norm of random matrices”, Mat. Zametki, 57:5 (1995), 688–698; Math. Notes, 57:5 (1995), 475–484

Citation in format AMSBIB
\Bibitem{BouShc95}
\by A.~Boutet de Monvel, M.~V.~Shcherbina
\paper On~the norm of random matrices
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 5
\pages 688--698
\mathnet{http://mi.mathnet.ru/mz1990}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347371}
\zmath{https://zbmath.org/?q=an:0847.15010}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 5
\pages 475--484
\crossref{https://doi.org/10.1007/BF02304416}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV02400006}


Linking options:
  • http://mi.mathnet.ru/eng/mz1990
  • http://mi.mathnet.ru/eng/mz/v57/i5/p688

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. G. Sinai, A. B. Soshnikov, “A Refinement of Wigner's Semicircle Law in a Neighborhood of the Spectrum Edge for Random Symmetric Matrices”, Funct. Anal. Appl., 32:2 (1998), 114–131  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:223
    Full text:82
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020